# SDR JGVR20230706003

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 13,199 hours, 8,708 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

BLENDED CORRODED AREAS ON THE LH INBOARD HORIZONTAL STABILIZER TRAIN EDGE SKINS, PERFORMED NDT, TREATED, PRIMED, AND TOPCOATED BLENDED AREAS REFERENCING NETJETS RFTS-108166.
